Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Is it advisable to postpone periods while travelling?

I ve been off of birth control for 3 months. I started my period on 9/1 and I m still bleeding. I expect this to stop by 9/10. My doctor gave me 2 packs of Levora to start taking, as I m trying to avoid getting my period while I m on a surfing trip from 9/26-10/12. I ve had problems with breakthrough bleeding in the past with Lutera, Cryselle, Loestrin, etc. My doctor said Levora is a bit stronger, but I m still worried I ll have my period when away or worse I ll just breakthrough bleed the entire time. Am I better off just getting my period 9/28-10/1 and sucking it up for a week or should I give it a shot? If you think I should give it a shot, when should I start?
Asked On : Thu, 11 Sep 2014
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN, Maternal and Fetal Medicine 's  Response
Hi





There's no need to postpone periods while travelling. Let it continue for your natural process.if at all you want to postpone start taking progesterone 5 days before your periods and continue till you don't want periods.





Regards,


Dr. MANDAVI RAI, OBGYN,


Maternal and Fetal Medicine
Answered: Thu, 5 Apr 2018
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor